2017
Том 69
№ 9

All Issues

Asymptotic behavior of the solution of the Dirichlet problem for a differential operator with a small parameter

Safaryan R. G., Sarafyan V. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 36 (1984), no. 6, pp 552-555.

Citation Example: Safaryan R. G., Sarafyan V. V. Asymptotic behavior of the solution of the Dirichlet problem for a differential operator with a small parameter // Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 734 – 737.

Full text